Table of Contents


New Integral Inequalities through Invexity with Applications
Pages 115-122
Author(s): Shahid Qaisar, Chuanjiang He, Sabir Hussain
Abstract | PDF

On Some Isomorphisms between Bounded Linear Maps and Non-Commutative Lp-Spaces
Pages 123-135
Author(s): E. J. Atto, V.S.K. Assiamoua, Y. Mensah
Abstract | PDF

Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems
Pages 136-146
Author(s): K. R. Prasad, B. M. B. Krushna, N. Sreedhar
Abstract | PDF

Global Existence and Blow-Up of Solutions for a Quasilinear Parabolic Equation with Absorption and Nonlinear Boundary Condition
Pages 147-153
Author(s): Iftikhar Ahmed, Chunlai Mu, Pan Zheng
Abstract | PDF

Presic-Boyd-Wong Type Results in Ordered Metric Spaces
Pages 154-166
Author(s): Satish Shukla, Stojan Radenovic
Abstract | PDF

Fractional Ostrowski Inequalities for s-Godunova-Levin Functions
Pages 167-173
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan
Abstract | PDF

Some Coupled Coincidence Points Results of Monotone Mappings in Partially Ordered Metric Spaces
Pages 174-184
Author(s): Stojan Radenovic
Abstract | PDF

Generalization of Integral Inequalities for Product of Convex Functions
Pages 185-190
Author(s): M. A. Latif
Abstract | PDF

Some Results on the Drazin Inverse of a Modified Matrix with New Conditions
Pages 191-197
Author(s): Abdul Shakoor, Hu Yang, Ilyas Ali
Abstract | PDF

Properties of Meromorphic Solutions of a Class of Second Order Linear Differential Equations
Pages 198-211
Author(s): Benharrat Belaidi, Habib Habib
Abstract | PDF

COPYRIGHT INFORMATION

Copyright © 2017 etamaths.com